# SDR UIEA2020051200825

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1510 - 1550 RBL 11 SEAT TRACK FOUND CORROSION CRACK.( M/D STA 1510 - 1550 RBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12. )
